Record number :
2353460
Title of article :
A Characterization of Square Integrable Representations Associated with CWT
Author/Authors :
Arefijamaal، A.A. نويسنده 1Department of Pure Mathematics, Faculty of Mathematics and Computer Sciences, , , Kamyabi-Gol، R.A. نويسنده 2Faculty of Sciences, Teacher Training University of Sabzevar, Sabzevar, Islamic Republic of Iran ,
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2007
Pages :
8
From page :
159
To page :
166
Abstract :
Consider the semidirect product group H ×? K, where H and K are two arbitrary locally compact groups and K is also abelian. We introduce the continuous wavelet transform associated to some square integrable representations H ×? K. Moreover, we try to obtain a concrete form for admissible vectors of these integrable representations.
Journal title :
Journal of Sciences
Serial Year :
2007
Link To Document :
بازگشت